# SDR C2XA03CL068

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66366
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE FIRST ALL WHITE EMERGENCY AISLE PATH LIGHTING STRIP WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE AISLE PATH LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
